# SDR SWAA085575

- Difficulty date: October 14, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 73,738 hours, 68,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69172861
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND ANGLE CORRODED BETWEEN BS 219 TO BS 203, LBL 14, WL 156.  REMOVED AND REPLACED ANGLE PER SRM.
